# SDR G1IA20210513007

- Difficulty date: May 13, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N771PD
- Make and model: Beech C90A
- Aircraft serial: LJ1635
- Aircraft time: 10,483 hours, 15,179 cycles
- Engine: Pwa PT6A21
- Engine time: 6,376 hours, 7,271 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: Oil Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LOSS OF OIL PRESSURE ON THE LEFT ENGINE.                    REPLACED ENGINE DRIVEN FUEL PUMP ACCESSORY DRIVE SEAL. REPLACED PRIMARY GOVERNOR DUE TO LOW OIL PRESSURE. AIRCRAFT RETURNED TO SERVICE.
